Revista Matemática Iberoamericana


Full-Text PDF (722 KB) | Metadata | Table of Contents | RMI summary
Volume 8, Issue 2, 1992, pp. 201–219
DOI: 10.4171/RMI/122

Published online: 1992-08-31

Criterion on $L^p$-Boundedness for a class of Oscillatory Singular Integrals with rough Kernels

Lu Shanzhen[1] and Zhang Yan[2]

(1) Beijing Normal University, China
(2) Beijing Normal University, China

No abstract available for this article.

No keywords available for this article.

Shanzhen Lu, Yan Zhang: Criterion on $L^p$-Boundedness for a class of Oscillatory Singular Integrals with rough Kernels. Rev. Mat. Iberoam. 8 (1992), 201-219. doi: 10.4171/RMI/122